MAUDE Adverse Event Report: ZIMMER GMBH BLUNT TIP SCREW, ÿ 4X38MM; TRAUMA, INSTRUMENTS.

ZIMMER GMBH BLUNT TIP SCREW, ÿ 4X38MM; TRAUMA, INSTRUMENTS.
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after 2 months from the initial surgery, the surgeon found that the #1 and #3 proximal screws had migrated out of the proper position.The patient complained of pain and revision surgery was performed to remove the migrated screws.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D4: product id was provided for three screws however, it is unknown which of the three screws has migrated.Therefore, the migrated screw could be any of the following: 47248603440 - blunt tip screw, ã¿ 4x34mm - 3181269; udi: (b)(4); manufacturing date: nov 2, 2023; expiration date: nov 2, 2028.47248603840 - blunt tip screw, ã¿ 4x38mm - 3190919; udi: (b)(4); manufacturing date: jan 24, 2024; expiration date: jan 24, 2029.47248604240 - ann blunt tip screw 4x42mm - 3185190; udi: (b)(4); manufacturing date: dec 5, 2023; expiration date: dec 5, 2028.D10: 47249622108 - proximal humerus, left, long, ã¿ 8.5x220mm - 3177532; 47248603440 - blunt tip screw, ã¿ 4x34mm - 3181269; 47248604240 - ann blunt tip screw 4x42mm - 3185190; 47248612440 - ann cort bone screw 4 x 24mm - 3193267; 47248801000 - affixus ph nl cap 0mm - 3189255.G2: report source japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
BLUNT TIP SCREW, ÿ 4X38MM
Common Device Name
TRAUMA, INSTRUMENTS.
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19994475
Report Number0009613350-2024-00378
Device Sequence Number7075536
Product Code HSB
UDI-Device Identifier00889024505438
UDI-Public(01)00889024505438(17)290124(01)3190919
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number47248603840
Device Lot Number3190919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown